Certificates for properties of stability polynomials of graphs

    Research output: Contribution to journalArticleResearchpeer-review

    Original languageEnglish
    Pages (from-to)1 - 25
    Number of pages25
    JournalThe Electronic Journal of Combinatorics
    Volume21
    Issue number1
    Publication statusPublished - 2014

    Cite this

    @article{ddff9dd7cdb54592ae84fad37a3c416a,
    title = "Certificates for properties of stability polynomials of graphs",
    author = "Ranjie Mo and Farr, {Graham Ernest} and Morgan, {Kerri Jo-Anne}",
    year = "2014",
    language = "English",
    volume = "21",
    pages = "1 -- 25",
    journal = "The Electronic Journal of Combinatorics",
    issn = "1077-8926",
    publisher = "Clemson University Digital Press",
    number = "1",

    }

    Certificates for properties of stability polynomials of graphs. / Mo, Ranjie; Farr, Graham Ernest; Morgan, Kerri Jo-Anne.

    In: The Electronic Journal of Combinatorics, Vol. 21, No. 1, 2014, p. 1 - 25.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Certificates for properties of stability polynomials of graphs

    AU - Mo, Ranjie

    AU - Farr, Graham Ernest

    AU - Morgan, Kerri Jo-Anne

    PY - 2014

    Y1 - 2014

    UR - http://www.combinatorics.org/ojs/index.php/eljc/article/view/v21i1p67/pdf

    M3 - Article

    VL - 21

    SP - 1

    EP - 25

    JO - The Electronic Journal of Combinatorics

    JF - The Electronic Journal of Combinatorics

    SN - 1077-8926

    IS - 1

    ER -